# SDR ASAA2016091618049

- Difficulty date: September 16, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 9,207 hours, 3,005 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 6587
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 24,178 hours, 8,154 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, COWL VALVE OPEN, LIGHT IS ILLUMINATED BRIGHT BLUE IN FLIGHT WHEN SWITCH IS IN THE OFF POSITION.  ACFT GROUNDED.  DUE TO EVIDENCE OF FAILED NR 1 ENGINE TAI VALVE SOLENOID.  REMOVED OLD NR 1 ENGINE TAI VALVE ASSEMBLY AND INSTALLED NEW.  VALVE CHANGE, REF AMM 30-21-11.  ENGINE RUN ACCOMPLISHED, OPS CHECK GOOD.
